# SDR CALA2013092791518

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 80,032 hours, 23,972 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Ruptured
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TRANSFER INTO CENTER TANK WHILE FUELING WITH CENTER FUEL VALVE CLOSED.  APPROXIMATELY 100 LBS OF FUEL RISE PER MIN WITH TRUCK SHOWING 40 PSI NOZZLE PRESSURE.  PRESSURIZED FUELING MANIFOLD & FOUND TUBE ASSEMBLY 344N2014-1 RUPTURED INSIDE LT CENTER AUXILIARY THRU FUEL PNL 531BB.
